# SDR 2017FA0000043

- Difficulty date: February 3, 2017
- Submitted: February 3, 2017
- Operation: General aviation
- Aircraft: N361DB
- Make and model: Cessna 182T
- Aircraft serial: 182T82245
- Aircraft time: 2,101 hours
- Engine: Lyc IO540AB1A5
- Engine time: 101 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Pushrod
- Part number: 15F19957
- Condition: Scored
- Location: Engine
- Part time: 101 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 INTAKE AND EXHAUST SCORED, NR 4 INTAKE AND EXHAUST SCORED, AND NR 5 EXHAUST SCORED, PARTS REPLACED PER SA-167A.
